# SDR SWAA075379

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 75,566 hours, 51,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: MS51923599
- Condition: Missing
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR GUIDE PIN MISSING.  INSTALLED PIN PER MM.
